# SDR C2XA09IA011

- Difficulty date: January 3, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 23,428 hours, 21,926 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14521169407
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED AN ENGINE (1) BLEED LEAK ON CLIMB.  THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.   MX R&R RT BLEED DUCT BETWEEN FRAMES 56-60, OPS AND LEAK CHECKED WITH NO DEFECTS, ACFT WAS APPROVED FOR RETURN TO SERVICE.
